# SDR GUUA06090703

- Difficulty date: June 9, 2007
- Submitted: September 3, 2007
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 11,460 hours, 14,992 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bushing
- Part number: NAS76A107P
- Condition: Frozen
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED FLEET CAMPAIGN INSPECTION, LT FWD EMERGENCY EXIT WILL NOT OPEN FROM INSIDE.  REPLACED BUSHING.
